# SDR DALA2025010600120

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 11,556 hours, 5,394 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8303 - ATB - DUE TO "R WING A/ICE FAIL" WARNING MESSAGE. CORRECTIVE ACTION: REPLACED WING ANTI ICE VALVE, WING ANTI ICE TEMP SENSOR AND PRESSURE SENSOR, AND SLAT INTERCONNECT BOOT. (LP# 5649044)
